MathSciNet Relay Station
MathSciNet bibliographic data
MR492651 (58 #11738) 34G05
Bragg, Louis R. Some abstract Cauchy problems in exceptional cases. Proc. Amer. Math. Soc. 65 (1977), no. 1, 105–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement